# SDR SWIA2020062651259

- Difficulty date: May 18, 2020
- Submitted: June 26, 2020
- Operation: Air carrier
- Aircraft: N748EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10158
- Aircraft time: 37,144 hours, 27,106 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBOARD TRACK MOUNTS FOR GALLEY 2 ARE CORRODED (2EA).  (C-CHECK) RO 6/24/2020 REPLACED 2EA INBOARD TRACK MOUNTS SEAT TRACK, FITTING ASSY P/N CP0748364 FOR GALLEY 2 AT RBL 9.07 BETWEEN FS354 AND FS375 REF AMM FOR COMPLETE DETAILS OF WORK PERFORMED SEE ATTACHED CONTINUATION CARD.
